# SDR GTIA2017030401809

- Difficulty date: March 4, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N519NK
- Make and model: Airbus A319-132
- Aircraft serial: 2723
- Aircraft time: 32,977 hours, 18,867 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT,   ODOR FROM NR 1 PACK. SHUT OFF THE NR 1 PACK, ODOR WENT AWAY.  PERFORMED PACK BURNOUT IAW AMM 49-00-00-860-005-A, OPS CHECKED GOOD, NO ODOR NOTED
